# SDR USAASB99140

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Row 10-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE BULLNOSE EMERGENCY EVACUATION LIGHTS AT SEAT ROW 10, RIGHT SIDE, AND SEAT ROWS 12 THROUGH 22, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
